# SDR DALA2020010800127

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 75,047 hours, 9,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEATS 16-29 RIGHT SIDE INOPERATIVE. REPLACED EPSU BATTERY 13 WL. LP 6248991
